# SDR FDEA201405130991

- Difficulty date: May 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 90,424 hours, 37,519 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL GOT NO GEAR DOWN & LOCKED INDICATIONS ON HANDLE OR EAD SYNOPTIC, LIGHTS ALL RED, WENT AROUND, RAN QRH GEAR LIGHTS ALL GREEN AFTER QRH.  SUSPECT SWITCH INDICATOR AS MULTIPLE WRITE UPS.  FAILED OPERATIONS CHECK & ORIGINAL UNIT REINSTALLED.  TROUBLE SHOT PSEU THRU MCDU ALL SENSOR READ OUT & TARGETS READS OK.  PERFORMED RTS ON PSEU ALL TEST PASSED, ATTEMPTED TO REPLACE PSE PRECAUTIONARY IAW TO 31-71-01-2 NEW UNIT FAILED OPS TEST WITH INTERNAL FAULT CODE 317046 ORIGINAL UNIT REINSTALLED & OPERATIONS CHECKED IAW MM 31-71-01-2.  NO CURRENT FAULTS, TEST PASSED, ACFT OK TO CONTINUE SERVICE.
